# SDR UPS04242853

- Difficulty date: July 16, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Condition: Corroded
- Location: Nr 2 Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EVIDENCE OF CORROSION ON CENTER SECTION OF NR 2 TANK UPPER CHORD AT RBL 63.5 APPROX.  ON INVESTIGATION CORROSION WAS FOUND TO BE EXTENSIVE.  UPPER CHORD FWD SPAR CENTER SECTION REMOVED PER SRM 51-30-2, NEW CHORD SECTION CUT TO ACC INSTL IAW DRG LOR-444.  REPAIR & INSTALATION CARRIED OUT IAW AAAE EO 2004-068-007.
